| Catalog Number |
68-210 |
| Medical Device Problem Code |
Fluid/Blood Leak (1250)
| Health Effect - Clinical Code |
Failure of Implant (1924)
| Date of Event |
02/05/2025
Type of Reportable Event
Serious Injury
Event or Problem Description
Healthcare professional reported "deflation".This report is for the right side.The device has been explanted and replaced.
Additional Manufacturer Narrative
A review of the device history record has been initiated.If any new, changed or corrected information is noted, a supplemental medwatch will be submitted.Further information from the reporter regarding event, product, or patient details has been requested.No additional information is available at this time.Reason for reoperation: deflation.
Additional Manufacturer Narrative
Additional, changed, and/or corrected data: d4, d9, h3, h4, h6.Device evaluation: the device related to the reported event deflation was received on april 29, 2025.With lot number 1439963.Based on the device analysis grid, the assessments of the complaint are: deflation: observed an opening assessed as an unidentified (tear) opening and observed delamination total of the valve (adhesive failure).As per the investigation procedure, creases and wear abrasion were completed and none of the observations were found to be potentially related to the manufacturing process, no further actions are required.
Event or Problem Description